# SDR RAIA960532

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 3442 · Weather Radar System
- Part: Antenna Drive
- Part number: MI585353
- Condition: Inop
- Location: Radar
- Part time: 9,669 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7176 - WEATHER RADAR HAS SOLID RED BAND BLOCKING PICTURE.  REMOVED AND REPLACED RADAR ANTENNA DRIVE.  (M)
